# SDR DALA2015080104809

- Difficulty date: July 31, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Not Reported
- Location: Frame 46
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE FCS REPAIR ON FRAME 46 KEELBEAM LT AND RT SIDE AT LOWER FUSELAGE.  REPLACED ANGLE CONNECT, LT SIDE, ANGLE CONNECT AND PLATE, RT SIDE, LOCATED FRAME 46 KEELBEAM, SRM 51-72-11 AND DWG D53371827, D53371817, D53371804.
